Michigan, 2015Tornado in Michigan, June 15, 2015
June 15, 2015 · NWS DTX · 1 event in 1 county or zone
A weak tornado briefly touched down in Vernon Township in Shiawassee county.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak tornado briefly touched down in Vernon Township in Shiawassee county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 15, 7:50 PM EST, 14 minutes earlier.
Area forecast discussion, Jun 15, 7:50 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
850 PM EDT MON JUN 15 2015
.UPDATE...
EXTREMELY MOIST LOW LEVEL PROFILE /00Z DTX SOUNDING SHOWS PW AT 2.0
INCHES...OR NEAR 200 PERCENT OF NORMAL/ PROVIDING THE MAIN
BACKDROP FOR CONTINUED CONVECTIVE SHOWER/ISOLATED THUNDER
DEVELOPMENT ACROSS SOUTHEAST MICHIGAN THIS EVENING. NOTED INCREASE
IN COVERAGE IMMEDIATELY ALONG THE INBOUND COLD FRONT ACROSS THE
TRI-CITIES NOW...WITH MORE EXTENSIVE EXPANSION ANCHORED WITHIN
THE HIGHER INSTABILITY GRADIENT ELONGATED FROM CHICAGO INTO
NORTHERN INDIANA. RECENT HI RES GUIDANCE AND RAP ANALYSIS
TRANSLATE SOME FORM OF THIS UPSTREAM CONVECTION...LIKELY IN
COMBINATION WITH INCREASING FRONTAL FORCING...INTO THE SOUTHERN
HALF OF SE MICHIGAN WITHIN THE 03Z-07Z PERIOD. THIS LEAVES A
NARROWING BUT STILL LEGITIMATE OPPORTUNITY FOR A PERIOD OF HEAVY
RAINFALL TO IMPACT THE DETROIT METRO AREA AND POINTS SOUTHWARD.
GIVEN THE AMBIENT MOISTURE IN PLACE...NO CHOICE BUT TO HOLD THE
LINE FOR NOW WITH CURRENT FLASH FLOOD WARNING AND MIDNIGHT
EXPIRATION...WITH A LATE EXTENSION INTO THE EARLY MORNING PERIOD
POSSIBLE SHOULD RADAR TRENDS DICTATE.
&&
.AVIATION...ISSUED 707 PM EDT MON JUN 15 2015
EXTREMELY MOIST LOW LEVEL CONDITIONS WILL MAINTAIN A FAVORABLE
ENVIRONMENT FOR SOME DEGREE OF CONVECTIVE SHOWER DEVELOPMENT BOTH
PRECEDING AND WITH A COLD FRONTAL PASSAGE THROUGH EARLY TONIGHT.
THE PROBABILITY FOR A GREATER COVERAGE OF THUNDERSTORMS IS RAPIDLY
DIMINISHING AS THE BETTER INSTABILITY SHIFTS SOUTH OF THE REGION.
THIS TREND FAVORS NO DEFINED MENTION OF THUNDER GOING FORWARD.
CEILINGS HEIGHTS WILL CARRY MORE VARIABILITY THROUGH THIS
TIME...SOME INTERMITTENT REDUCTION INTO MVFR PLAUSIBLE WITHIN ANY
HEAVIER SHOWERS. GREATEST WINDOW FOR PREVAILING MVFR CENTERED
IMMEDIATELY BEHIND THE COLD FRONT DURING THE EARLY MORNING
PERIOD...THE HIGH NEAR SURFACE MOISTURE CONTENT SUPPORTING A
COMBINATION OF SHALLOW FOG AND STRATUS. DRIER POST-FRONTAL AIR
TAKES A STRONGER HOLD WITH DEFINITIVE CLEARING EXPECTED BY LATE
MORNING TUESDAY.
FOR DTW...FAVORABLY MOIST ENVIRONMENT MAINTAINS HIGHER LIKELIHOOD
FOR ADDITIONAL CONVECTIVE SHOWERS WITH INTERMITTENT MVFR THROUGH
EARLY TONIGHT. DIMINISHING PROBABALITY FOR THUNDERSTORMS...
QUESTIONABLE COVERAGE/TIMING NO LONGER WARRANTS A MENTION.
//DTW THRESHOLD PROBABILITIES...
* MEDIUM FOR CEILINGS BELOW 5000 FEET THROUGH TONIGHT.
* LOW FOR THUNDERSTORMS IMPACTING THE AIRSPACE THROUGH TONIGHT.
&&
.PREV DISCUSSION...ISSUED 411 PM EDT MON JUN 15 2015
SHORT TERM...THROUGH TONIGHT
CYCLONIC FLOW AROUND AN UPPER RIDGE CENTERED OVER THE SOUTHEASTERN
U.S. CONTINUES TO FEED WARM MOIST AIR UP INTO MICHIGAN. PW VALUES
SHOULD BE RISING BACK UP BETWEEN 1.75 AND 2.0 INCHES BY THIS
EVENING...AS INFERRED BY MODEL DATA AND UPSTREAM OBSERVATIONS ON 12Z
RAOBS. SEVERAL SMALL SHORTWAVES AND A LARGER ONE OVER IOWA WILL RIDE
UP INTO LOWER MICHIGAN THROUGH LATE TONIGHT...HELPING TO WRING OUT
MOISTURE. MEANWHILE...AN UPPER TROUGH MOVING THROUGH ONTARIO WILL
DROP A STRONG SURFACE TROUGH DOWN ACROSS THIS AREA THIS EVENING AND
TONIGHT. WEAK WARM FRONT THAT DROPPED THROUGH YESTERDAY IS WORKING
BACK UP INTO THE AREA NOW...HELPING TO FIRE OFF CONVECTION OVER THE
SOUTHERN PORTION OF THE STATE. COLD FRONT WILL BEGIN TO DROP THROUGH
THIS EVENING AND CONTINUE OVERNIGHT...AND IS THE TRIGGER FOR CURRENT
CONVECTION EXTENDING DOWN FROM THE U.P. THROUGH WISCONSIN. RADAR
SHOULD CONTINUE TO FILL IN THROUGH THE EVENING AS ADDITIONAL
ELEMENTS COME INTO PLAY...LOW-LEVEL JET WILL NOSE INTO FAR SOUTHEAST
MICHIGAN...THE UPPER WAVE OVER IOWA WILL DRAW CLOSER...AND WE WILL
BECOME POSITIONED UNDER THE RIGHT ENTRANCE REGION OF AN UPPER JETLET
DROPPING THROUGH CANADA...ALL AS THE WARM FRONT AND THEN COLD FRONT
WORK THROUGH.
OVERALL EXPECT A BROAD AREA OF PRECIPITATION TO DEVELOP ALONG/NORTH
OF THE I-69 CORRIDOR...TRANSITIONING TO NUMEROUS
SHOWERS/THUNDERSTORMS SOUTH OF THERE WHERE BETTER INSTABILITY IS
LOCATED. WITH REGARD TO INSTABILITY...TEMPS IN THE LOW/MID 80S AND
DEWPOINTS IN THE UPPER 60S TO NEAR 70 WILL CONTINUE TO GENERATE ML
CAPE AROUND 1000 J/KG (MAINLY SOUTH OF M-59). MID-LEVEL LAPSE RATES
ONLY BETWEEN 5-6 C/KM SHOULD HELP LIMIT SEVERE POTENTIAL...HOWEVER
UNIDIRECTIONAL WIND FIELD AND PRECIP LOADING COULD HELP PRODUCE AN
ISOLATED DAMAGING WIND GUST IF A CELL CAN GROW STRONG ENOUGH. MAIN
THREAT HOWEVER IS FLOODING AND FLASH FLOODING. WE HAVE ALREADY HAD A
FEW REPORTS OF THUNDERSTORMS DROPPING HEAVY RAIN UPSTREAM...2.07
INCHES IN 3 HOURS IN VAN BUREN COUNTY (MI)...1.23 INCHES IN 1 HOUR
IN CASS COUNTY (MI)...AND 1.5 INCHES IN 35 MINUTES IN PLYMOUTH,
INDIANA.
LONG TERM...
MOIST RETURN FLOW AROUND THE DOWNSTREAM ANTICYCLONE WILL PERSIST
THROUGH THE PERIOD. A BRIEF REPRIEVE FROM HUMIDITY AND HEAVY RAIN
OVER SOUTHEAST MICHIGAN IS FORECAST FOR TUESDAY AS HEIGHT FALLS
TRANSITING THE NORTHERN GREAT LAKES SUPPRESS THE RESIDENT BAROCLINIC
ZONE TO THE SOUTH. NORTHERLY COMPONENT TO THE FLOW WILL CONFINE HIGH
TEMPERATURES TO THE UPPER 70S WITH DRY ADVECTION FORCING DEWPOINTS
TO INTO THE 50S FROM NORTH TO SOUTH DURING THE DAY. SHOULD FEEL LIKE
A MORE TYPICAL JUNE DAY IN SE MICHIGAN, THOUGH SUFFICIENT BOUNDARY
LAYER MOISTURE WILL EXIST FOR A HEALTHY AFTERNOON CU COVERAGE.
CONFLUENT FLOW WITHIN PREVAILING WESTERLIES OVER CANADA
WILL FORCE TRANSIENT HIGH PRESSURE TO RACE EAST ACROSS THE NORTHERN
GREAT LAKES TUESDAY NIGHT, FORCING SURFACE WINDS TO VEER TO AN
EASTERLY FETCH FAVORABLE FOR OVERNIGHT LOWS INTO THE 50S...POSSIBLY
UPPER 40S ALONG THE LAKE HURON SHORELINE.
FRONT WILL LIFT BACK NORTH WEDNESDAY AS DEEPER HEIGHT FALLS EMERGE
ACROSS THE FRONT RANGE. TUESDAY NIGHT NOCTURNAL JET WILL AID
NORTHWARD MOISTURE TRANSPORT OF 2 TO 2.25" PWATS INTO THE WARM
SECTOR OVER THE OHIO VALLEY. NWP SUGGEST THE GREATEST MOISTURE
CONTENT WILL REMAIN SOUTH, BUT WILL NONETHELESS REMAIN ANOMALOUSLY
HIGH OVER SE MICH IN THE PRESENCE OF THE FRONTAL ZONE. ESSENTIALLY A
PERSISTENCE FORECAST BASED ON THE LAST SEVERAL DAYS WITH THE
EXCEPTION THAT BETTER PROGGED SHORTWAVE DYNAMICS INCREASES
CONFIDENCE IN GREATER COVERAGE. BUMPED POPS UP TO LIKELY AND
INCREASED QPF. EVER-PRESENT MARGINAL SEVERE RISK REMAINS BUT ATTM
THIS SEASON'S THEME OF PALTRY MID-LEVEL LAPSE RATES WILL CONTINUE,
LIMITING CONCERNS TO SPORADIC WIND POTENTIAL, IF ANYTHING.
A TRICKY FORECAST IS IN STORE FOR THE EXTENDED PERIOD AS A SERIES OF
SHORTWAVES TRACK ACROSS THE GREAT LAKES REGION. THESE SHORTWAVES
WILL BRING PERIODS OF RAIN AND THUNDERSTORMS ON THURSDAY AND
THURSDAY NIGHT. A BRIEF DRY PERIOD RETURNS FOR FRIDAY AS SURFACE
HIGH PRESSURE BUILDS INTO SOUTHEAST MICHIGAN. UNSETTLED WEATHER
RETURNS FOR THE WEEKEND. HIGH TEMPERATURES WILL START OFF IN THE MID
TO UPPER 70S FOR THURSDAY AND FRIDAY BEFORE INCREASING INTO THE LOW
80S FOR THE WEEKEND. LOW TEMPERATURES WILL BE IN THE LOW 60S THROUGH
SATURDAY NIGHT. WARMER AIR SURGES INTO THE REGION ON SUNDAY RESULTING
IN LOW TEMPS ON SUNDAY NIGHT TO BE SIGNIFICANTLY WARMER IN THE UPPER
60S.
MARINE...
GENTLE TO MODERATE BREEZE WILL PERSIST ACROSS THE WATERS THROUGH THE
WEEK WITH NO SIGNIFICANT WIND EVENTS ON THE HORIZON. EPISODES OF
FOG...PERHAPS LOCALLY DENSE...WILL PERSIST INTO TUESDAY. A DENSE FOG
ADVISORY MAY BE NEEDED AT SOME POINT. THUNDERSTORM POTENTIAL WILL
PLAGUE THE WATERS...ESPECIALLY ERIE AND SAINT CLAIR TODAY AND THEN
WEDNESDAY THROUGH THE WEEKEND.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MIZ060>063-068>070-
075-076-082-083.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MICHIGAN WATERS OF LAKE ERIE...NONE.
&&
UPDATE.......MR
AVIATION.....MR
SHORT TERM...HLO
LONG TERM....JVC/RK
MARINE.......JVC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jun 15, 9:55 AM EST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1055 AM EDT MON JUN 15 2015
MIZ047>049-053>055-161500-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-
1055 AM EDT MON JUN 15 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY WITH
ISOLATED DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. ANY THUNDERSTORMS
THAT DEVELOP WILL ALSO BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. STORM
MOTION WILL BE WEST TO EAST AT 30 MPH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH SUNDAY. THE
PRIMARY HAZARD WITH THESE STORMS WILL BE TORRENTIAL RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-161500-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
1055 AM EDT MON JUN 15 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...TODAY AND TONIGHT
THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY WITH
ISOLATED DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. STORM MOTION WILL
BE WEST TO EAST AT 30 MPH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH SUNDAY. THE
PRIMARY HAZARD WITH THESE STORMS WILL BE TORRENTIAL RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
MIZ060>063-068>070-075-076-082-083-161500-
SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-
WASHTENAW-WAYNE-LENAWEE-MONROE-
1055 AM EDT MON JUN 15 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT. SEE THE FLASH FLOOD WATCH FOR
MORE DETAILS.
THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY WITH
ISOLATED DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. STORM MOTION WILL
BE WEST TO EAST AT 30 MPH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH SUNDAY. THE
PRIMARY HAZARD WITH THESE STORMS WILL BE TORRENTIAL RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
JVC
In the hours before
Special weather statement, Jun 15, 2:49 PM EST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
349 PM EDT MON JUN 15 2015
MIZ075-076-082-083-152030-
LENAWEE-WASHTENAW-WAYNE-MONROE-
349 PM EDT MON JUN 15 2015
...CLUSTERS OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL
WILL AFFECT MONROE...EASTERN LENAWEE...WAYNE AND SOUTHEASTERN
WASHTENAW COUNTIES...
AT 345 PM EDT...CLUSTERS OF SHOWERS AND THUNDERSTORMS WITH HEAVY
RAINFALL WAS ALONG AND WEST OF A LINE EXTENDING FROM NEAR DOWNTOWN
DETROIT TO 7 MILES SOUTHWEST OF BLISSFIELD...AND MOVING EAST AT 15 MPH.
HEAVY RAINFALL RATES UP TO 1 INCH PER HOUR ARE EXPECTED WITH THIS
ACTIVITY.
WINDS GUSTS AROUND 30 MPH ARE ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
LIVONIA...TAYLOR...ROMULUS...ADRIAN...MONROE...FLAT ROCK...
TECUMSEH...MILAN...GROSSE POINTE...DUNDEE...BLISSFIELD...CARLETON...
DOWNTOWN DETROIT...TEMPERANCE...CANTON...DETROIT...DEARBORN...
WYANDOTTE...TRENTON AND GROSSE ILE.
AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR THIS
AREA. TORRENTIAL RAINFALL MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4192 8411 4244 8323 4245 8287 4239 8290
4232 8307 4224 8314 4212 8313 4213 8314
4208 8315 4219 8315 4203 8319 4201 8317
4202 8321 4192 8327 4193 8334 4175 8346
4175 8344 4174 8344 4171 8413
TIME...MOT...LOC 1945Z 253DEG 15KT 4238 8303 4176 8398
BTSpecial weather statement, Jun 15, 7:16 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
816 PM EDT MON JUN 15 2015
MIZ060-160100-
SHIAWASSEE-
816 PM EDT MON JUN 15 2015
...A PERIOD OF HEAVY RAINFALL WILL AFFECT SOUTHEASTERN SHIAWASSEE
COUNTY THROUGH 9 PM...
AT 813 PM EDT...A HEAVY SHOWER WAS NEAR MORRICE...OR NEAR
PERRY...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
DURAND...BANCROFT AND VERNON.
THIS SHOWER WILL BRING A PERIOD OF HEAVY RAINFALL...WITH RAINFALL
AMOUNTS FROM ONE HALF TO THREE QUARTERS OF AN INCH FALLING IN LESS
THAN 30 MINUTES. THIS MAY CAUSE SOME LOCALIZED FLOODING. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4293 8423 4297 8393 4284 8393 4285 8424
TIME...MOT...LOC 0013Z 268DEG 19KT 4289 8417
MR
Tornado, Shiawassee
- When
- June 15, 8:04 PM EST to 8:05 PM EST
- Where
- Shiawassee County, 3.2 mi SE of Durand to 3.32 mi SE of Durand
- Rating
- EF0
- Path length
- 0.28 mi
- Path width
- 50 yd
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 42.882, -83.944
Media reports indicated damage to a barn and a few trees near Prior and Byron Roads in Vernon Township in eastern Shiawassee County. It was determined the damage resulted from a weak EF-0 tornado with maximum winds estimated at 65 mph. The tornado was on the ground for a minute or less as it traveled eastward.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in New Jersey, June 15, 20151 death · 2 events
- Flooding in Colorado, June 15 to 25, 2015$6.2 million · 2 events
- Flash Flooding and Flood in Pennsylvania, June 15 to 16, 2015$366,000 · 27 events
- Flooding and Damaging Wind in Ohio, June 15 to 17, 2015$873,000 · 50 kt wind · 4 events
- Tornado and Flash Flooding in Illinois, June 15, 2015$150,000 · EF1 · 9 events
- Flash Flooding and Flood in Pennsylvania, June 15 to 16, 2015$150,000 · 4 events
- Flash Flood and Flood in Colorado, June 15 to 22, 2015$50,000 · 1 in hail · 10 events
- Flash Flooding and Flood in Wisconsin, June 15, 2015$20,000 · 5 events
- Tropical Storm in Texas, June 15 to 17, 201514 events
- Flash Flooding and Flooding in Indiana, June 15 to 17, 201512 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, June 15, 201511 events
- Flash Flooding and Flooding in Ohio, June 15 to 18, 201560 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571467.